# SDR FDEA202511142179

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 40,377 hours, 22,461 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 O2 BELOW 1500PSI, REQUIRES SERVICING.  REPLENISHED CREW OXYGEN IAW  AMM 12-14-35-00.  NO LEAKS DETECTED AT THIS TIME.  ACFT OK FOR SERVICE.
